# SDR SWAA2020032442679

- Difficulty date: March 14, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BS 500D BULKHEAD GUSSET AT STRINGER 21 L/H IS CRACKED         REMOVED AN REPLACED NEW GUSET ON FCB BS 500D AT STRINGER 21 L/H IAW SRM 51-40-02, SRM 51-40-05 AND DWG 143A7902. 80641U 18MAR20.
